# SDR BSY2003F00007

- Difficulty date: January 23, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N5215C
- Make and model: Cessna 310R
- Aircraft serial: 310R1515
- Engine: Cont IO520MB
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: JE73
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD NO RIGHT GEAR DOWN AND LOCK INDICATION.  FOUND DOWN AND LOCK SWITCH ACTUATOR ARM BROKEN, REMOVED AND REPLACED ARM.  OPS CHECKED GOOD.
